# SDR AWXA200700546

- Difficulty date: April 29, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 57,354 hours, 25,533 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537123500600
- Part serial: 065
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: CL
- How discovered: C
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CLIMBING THROUGH FL 220 AT 340 KTS A/C VIBRATION FELT ON THE HORIZONTAL AXIS.  MX REPLACED THE RUDDER HINGE ARM FITTINGS: NR 1, NR 2, NR 3, NR 4, NR 5, AND NR 7.  OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
